Title: A high-dimensional joint model for longitudinal endpoints of different nature
Authors: Faes, C. ×
Aerts, M.
Molenberghs, Geert
Geys, H.
Teuns, G.
Bijnens, L. #
Issue Date: 2008
Publisher: John Wiley & Sons
Series Title: Statistics in medicine vol:27 pages:4408-4427
ISSN: 0277-6715
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
260.pdf Published 183KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science